# SDR SWAA2024111451918

- Difficulty date: October 23, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HARD POINT ATTACHED TO FLOOR BEAM; AT BS 947.5; RBL51; WL208.<[01] AFTER FURTHER INVESTIGATION FOUND CORROSION LOCATED ON THE UPPER FLANGE OF BS947 RBL51 FLOOR BEAM ONLY. NO CORROSION HAS BEEN FOUND ON HARDPOINT ATTACH FITTING. CORROSION ON FLOOR BEAM OF BS 947; RBL 51; WL208.1 FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 ON FAULT#TTG8Q00WMS69;[02] VERIFIED CORRECTION ACTION ITEM 1; MEASUREMENT FIELD CARD COMPLETE.
